Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/31541
Title: A variation-of-constants formula for abstract functional differential equations in the phase space
Authors: Hino, Yoshiyuki
Murakami, Satoru
Naito, Toshiki
Nguyen, Van Minh
Keywords: Functional differential equations;Admissibility;Spectrum of functions;Variation-of-constants formula
Issue Date: 2002
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE, 525 B ST, STE 1900, SAN DIEGO, CA 92101-4495 USA
Citation: ISIKNOWLEDGE
Abstract: For linear functional differential equations with infinite delay in a Banach space, a variation-of-constants formula is established in the phase space. As an application one applies it to study the admissibility of some spaces of functions whose spectra are contained in a closed subset of the real line, (C) 2002 Elsevier Science.
Description: JOURNAL OF DIFFERENTIAL EQUATIONS Volume: 179 Issue: 1 Pages: 336-355 ; TNS06605
URI: http://repository.vnu.edu.vn/handle/VNU_123/31541
ISSN: 0022-0396
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS06605.pdf
  • Description : 
  • Size : 164.02 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.